MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ACCUCATH, 18 GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BARD ACCESS SYSTEMS ACCUCATH, 18 GX2.25; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of redx2355 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redx2355) have been reported from the same facility.
 
Event or Problem Description
It was reported that the accucath guide wire is bending and coming out the side of the device and is not allowing full retract of the accucath needle.This issue is causing patient vein damage and safety issues for staff and patients.It was stated this occurred twice with lot redx2355.This report addresses the second device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of redx2355 showed one other similar product complaint(s) from this lot number.The complaints for this lot number (redx2355) have been reported from the same facility.

Brand Name
ACCUCATH, 18 GX2.25
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9969637
Report Number3006260740-2020-01351
Device Sequence Number4356309
Product Code FOZ
UDI-Device Identifier00801741110931
UDI-Public(01)00801741110931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model NumberN/A
Device Catalogue NumberAC0182250
Device Lot NumberREDX2355
Was Device Available for Evaluation? No
Date Returned to Manufacturer03/17/2020
Event Location Hospital
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date05/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1